Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Well-quasi-ordering, the Tree Theorem, and Vazsonyi's conjecture

Author: J. B. Kruskal
Journal: Trans. Amer. Math. Soc. 95 (1960), 210-225
MSC: Primary 06.00
MathSciNet review: 0111704
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Graham Higman, Ordering by divisibility in abstract algebras, Proc. London Math. Soc. vol. 2 (1952) pp. 326-336. MR 0049867 (14:238e)
  • [2] Joseph Kruskal, Well-partial-order and Rado's conjecture, submitted to the Proc. London Math. Soc.
  • [3] -, The theory of well-partially-ordered sets, June, 1954, Princeton University, doctoral thesis.
  • [4] B. H. Neumann, On ordered division rings, Trans. Amer. Math. Soc. vol. 66 (1949) pp. 202-346. MR 0032593 (11:311f)
  • [5] Richard Rado, Partial well-ordering of sets of vectors, Mathematika vol. 1 (1954) pp. 89-95. MR 0066441 (16:576b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society